RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 3, Pages 336–342 (Mi zvmmf9880)  

This article is cited in 6 scientific papers (total in 6 papers)

A second-order iterative method for solving quasi-variational inequalities

A. S. Antipina, N. Mijailovicb, M. Jacimovicb

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow
b Univerzitet Crne Core, Džordža Vašingtona bb, 81 000 Podgorica

Abstract: A second-order iterative method for solving quasi-variational inequalities is examined, and sufficient conditions for this method to converge are found.

Key words: second-order method, iterative method, quasi-variational inequalities.

DOI: https://doi.org/10.7868/S0044466913030034

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:3, 258–264

Bibliographic databases:

UDC: 519.658
MSC: 90C33
Received: 03.09.2012

Citation: A. S. Antipin, N. Mijailovic, M. Jacimovic, “A second-order iterative method for solving quasi-variational inequalities”, Zh. Vychisl. Mat. Mat. Fiz., 53:3 (2013), 336–342; Comput. Math. Math. Phys., 53:3 (2013), 258–264

Citation in format AMSBIB
\Bibitem{AntMijJac13}
\by A.~S.~Antipin, N.~Mijailovic, M.~Jacimovic
\paper A second-order iterative method for solving quasi-variational inequalities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 3
\pages 336--342
\mathnet{http://mi.mathnet.ru/zvmmf9880}
\crossref{https://doi.org/10.7868/S0044466913030034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3249651}
\zmath{https://zbmath.org/?q=an:06188980}
\elib{http://elibrary.ru/item.asp?id=18822250}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 3
\pages 258--264
\crossref{https://doi.org/10.1134/S0965542513030032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317303000002}
\elib{http://elibrary.ru/item.asp?id=20430850}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84875972118}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9880
  • http://mi.mathnet.ru/eng/zvmmf/v53/i3/p336

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Noor, Kh. I. Noor, “Some parallel algorithms for a new system of quasi variational inequalities”, Appl. Math. Inf. Sci., 7:6 (2013), 2493–2498  crossref  mathscinet  isi  elib  scopus
    2. N. Harms, Ch. Kanzow, O. Stein, “Smoothness properties of a regularized gap function for quasi-variational inequalities”, Optim. Method Softw., 29:4 (2014), 720–750  crossref  mathscinet  zmath  isi  elib  scopus
    3. E. Al-Shemas, “Iterative methods for solving general nonlinear quasi-variational inequalities”, Appl. Math. Inf. Sci., 8:1 (2014), 89–94  crossref  mathscinet  isi  elib  scopus
    4. M. A. Noor, Kh. I. Noor, A. G. Khan, A. Ghiura, “Iterative algorithms for solving a class of quasi variational inequalities”, Univ. Politeh. Buchar. Sci. Bull.-Ser. A-Appl. Math. Phys., 78:3 (2016), 3–18  mathscinet  isi
    5. B. Bin-Mohsin, M. A. Noor, Kh. I. Noor, R. Latif, “Resolvent dynamical systems and mixed variational inequalities”, J. Nonlinear Sci. Appl., 10:6 (2017), 2925–2933  crossref  mathscinet  isi
    6. A. S. Antipin, M. Jacimovic, N. Mijajlovic, “Extragradient method for solving quasivariational inequalities”, Optimization, 67:1 (2018), 103–112  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:200
    Full text:50
    References:57
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020